Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: D. J. A. Welsh
Title: Matroid theory
Additional book information: Academic Press, London, New York, San Francisco, 1976, xi + 433 pp., $38.00.

Review Information:

Reviewer: R. P. Dilworth
Journal: Bull. Amer. Math. Soc. 84 (1978), 1353-1356
DOI: https://doi.org/10.1090/S0002-9904-1978-14577-7